I was put on the injection in February of 09 and since the start of 2010. I'm not complaining about the weight loss but since I have not changed any habits, then if it's not the Risperdal then I fear something is wrong.
27 Jan 2011
Just proves that everyone is an individual when it comes to medicine especially these potent ones. A common side effect is weight gain but it's supposed to be slight with the right diet. So maybe you are the lucky one. Check with an md for any extreme weight loss. R U still on it with what kind of results? Hope it was helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 6 Apr 2010
weight gain is related to increased appetite for carbs, esp. cereal, bread, pasta
1 answer • 4 Dec 2010
Will liver function be abnormal?
2 answers • 25 Feb 2011
Risperidone - How can I tell whether the pain & stiffness my knees is due to osteoarthritis or meds?
Risperdone/ risperdal? I was already tested for RA and lupus when the doctor found inflammation. They were both negative. I have been on risperdal/ ...
2 answers • 30 Jul 2011
my first injection was july 18, 2012.
2 answers • 20 Jul 2012